# SDR DHL2003741553

- Difficulty date: March 23, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, BS 848 RT SIDE STR 17 BELOW THE FLOOR IS CRACKED AFT AT CIRCUM.  CUT OUT AREA OF SKIN FOR ACCESS IAW B-727 SRM 53-30-3 FIG 3 DIM 10 X 3.75 INCH.  CUT OUT DAMAGED SECTION OF STRINGER DIM 25 INCHES LONG IAW B-727 SRM 51-40-4 FIG 1.  FABBED REPAIR DOUBLER FOR SKIN FROM 2024 T3 .250 PO 9912497 DIM 22 X 9 INCH AND FILLER, SAME MAT, DIM 10 X 2.875 INCH IAW B-727 SRM 53-30-3 FIG 3.  FABBED REPAIR ANGLES 2 EACH, 1 EACH FROM LN 9496-55, PO 9911379 AND 1 EACH FROM 60-32849 PO 288949 DIM 10.5 INCH EACH IAW B-727 SRM 51-40-4 FIG 1.  ALL PARTS TREATED AND PRIMED IAW B-727 SRM 51-40-4 FIG 1 AND 53-30-3 FIG 3.
